# SDR ACE1024011

- Difficulty date: October 24, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: MS24171D1
- Condition: Burned
- Location: Hyd System
- Part time: 34,217 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE LANDING GEAR MOTOR CIRCUIT BREAKER POPPED, THE LOW HYDRAULIC LEVEL ENUNCIATOR CAME ON AND THE GEAR HAD TO BE MANUALLY EXTENDED.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND THE HYDRAULIC PUMP MOTOR VERY HOT AND THE CONTACTS IN THE MOTOR RELAY BURNED (WELDED), FLUID LEVEL WAS VERIFIED GOOD (FALSE LOW LEVEL WARNING).  THE RELAY, PUMP MOTOR AND LOW LEVEL SENSOR WERE REPLACED.  THIS FAILURE MAY BE RELATED TO CONTROL NR ACE1018011.
